I'm due to get cheek fillers in the week and just wondered if they would be affected by vigorous exercise?
Doctor Answers 5
Wait 24 hours before vigorous exercise after JUVÉDERM® injections.
This is a good question to ask of your injector, as they best understand your particular situation and the material they’re using. I’d suggest refraining from vigorous exercise, including weight training and running, immediately following your JUVÉDERM® injection. It’s best to avoid activities that can significantly elevate blood pressure, as this can contribute to swelling. There’s already a certain amount of post-injection JUVÉDERM® that typically occurs in the lips, and vigorous exercise could likely worsen it.
Fillers And Activity Restrictions
Thank you for your excellent question. One of the major advantages of injectable fillers is that they can be performed with little to no downtime. However, I do recommend that my patients avoid bending, heavy lifting and strenuous activities such as going to the gym for 24 hours after the procedure. It is always best to check directly with your injector, as postprocedure activity restrictions can vary slightly, depending on the doctor's practice. Hope this helps and best wishes!
Cheek fillers, will they be affected by vigorous exercise?
Hi, I have performed many Cheek Augmentations using dermal filers over the past 30 years and it is advised to avoid strenuous activity for 24 hours after the injections as it is a "needle" based therapy. Following that period, exercise will not affect the filler used to shape the cheek.
I mold, massage and shape the dermal filler immediately after it's injected following the beauty principles outlined in my book on face and body beauty. Women look the most feminine, youthful and attractive with heart shaped faces. Heart shaped faces have cheeks that are full and round in the "front". Cheek augmentation with a dermal filler or using cheek implants for a permanent enhancement will create full, round cheeks that will feminize the entire face. In my humble opinion, augmenting the cheek towards the "sides" with a dermal filler or cheek implant broadens and widens the face making it appear less feminine and for that reason, should be avoided.
Hope this helps.
You might also like...
Exercise and fillers
Vigorous exercise increases metabolism, and so its possible that it could affect the duration of the filler. However it should be minimal. Also the duration of the filler can be dependent on the type of filler used. I would discuss this with you injector regarding the specific fillers that were used. Have a great day!
Filler affected by vigorous activity
There is anecdotal evidence (no solid proof) that filler duration is less in the heavy exerciser. I do think that this is true and that Botox lasts less as well. It is perhaps due to the strong muscle movement in the face during working out/straining.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.